# SDR SWIA202265668

- Difficulty date: March 4, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 954 BETWEEN STR26L AND STR25R.    (C CHECK RO 5/23/22)    EVALUATED DAMAGE ON FS954.00 FRAME AND FOUND IT TO BE OUT OF LIMITS. PERFORMED PERMANENT SRM REPAIR TO FRAME. REF. CRJ 900 SRM 53-00-06-201-001-A03,  CRJ900 SRM 51-42-21-001-001-A01 AND  CRJ900 SRM 51-42-06-001-001-A01 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY / PRESSURE CHECK GOOD / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
